# SDR SIMA9807402

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4147 - EMERGENCY ESCAPE PATH LIGHT INOP AT SEAT POSITION 3A.  ITEM DEFERRED MEL 33-22.  SPLICED BROKEN WIRE AND REPLACED BULB IAW STANDARD PRACTICE.  OPS CHECK GOOD AT THIS TIME MEL CLEARED AND A/C RETURNED TO SERVICE.  (M)
